Intersection Multiplicities in Commutative Algebra
Publications mathématiques et informatique de Rennes no. 4  (1985), p. 25-39
@article{PSMIR_1985___4_25_0,
     author = {Roberts, Paul},
     title = {Intersection Multiplicities in Commutative Algebra},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1985},
     pages = {25-39},
     zbl = {0596.13012},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1985___4_25_0}
}
Roberts, Paul. Intersection Multiplicities in Commutative Algebra. Publications mathématiques et informatique de Rennes, no. 4 (1985), pp. 25-39. http://www.numdam.org/item/PSMIR_1985___4_25_0/

1.P. Baum, W. Fulton, and R. Macpherson, Riemann-Roch for singular varieties, Publ. Math. IHES, 45, 101-145 (1975). | Numdam | MR 412190 | Zbl 0332.14003

2. S. Dutta, Generalized Intersection multiplicities of modules, Transactions of the Amer. Math. Soc., 276, no. 2 , 657-669 (1983). | MR 688968 | Zbl 0531.13008

3. S. Dutta, M. Hochster, and J. E. Mclaughlin, Modules of finite length and finite projective dimension with negative intersection multiplicities, Invent. Math. 79, 253-291 (1985). | MR 778127 | Zbl 0588.13020

4. H.-B. Foxby, The Macrae invariant, Commutative Algebra Durham 1981, London Math. Society Lecture Note Series, 72, 121-128 (1982). | MR 693631 | Zbl 0544.13012

5. W. Fulton, Intersection Theory, Springer-Verlag (1984). | MR 732620 | Zbl 0885.14002

6. H. Gillet and C. Soulé, K-théorie et nullité des multiplicités d'intersection, G. R. Acad. Sci. Paris, Série I, no. 3 , t. 300, 71-74 (1985). | MR 777736 | Zbl 0587.13007

7. C. Peskine and L. Szpiro, Syzygies et multiplicités, C. R. Acad. Sci. Paris, Sér.-A-B, 278, 1421-1424 (1974). | MR 349659 | Zbl 0281.13004

8. P. Roberts, On the vanishing of intersection multiplicities of perfect complexes, to appear in Bull. AMS (1985). | MR 799793 | Zbl 0585.13004

9. J.-P. Serre , Algèbre Locale, Multiplicités, Springer Lecture Notes no. 11 . (1957/58). | Zbl 0142.28603

10. L. Szpiro, Sur la théorie des complexes parfaits, Durham 1981, London Math Society Lecture Notes Series 72, 83-90 (1982). | MR 693628 | Zbl 0554.13005